# SDR UPS97824086

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON PREFLIGHT EMERGENCY EXIT LIGHTS WOULD NOT TEST, NO LIGHT ILLUMINATION.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, OPS CHECKED OK PER MM 33-50-01.
